Averages of short exponential sums
Acta Arithmetica, Tome 88 (1999) no. 3, pp. 223-231
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_88_3_223_231,
author = {Alexandru Zaharescu},
title = {Averages of short exponential sums},
journal = {Acta Arithmetica},
pages = {223--231},
year = {1999},
volume = {88},
number = {3},
doi = {10.4064/aa-88-3-223-231},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-88-3-223-231/}
}
Alexandru Zaharescu. Averages of short exponential sums. Acta Arithmetica, Tome 88 (1999) no. 3, pp. 223-231. doi: 10.4064/aa-88-3-223-231
Cité par Sources :